# SDR AALA20060773

- Difficulty date: October 3, 2006
- Submitted: October 10, 2006
- Operation: Air carrier
- Aircraft: N371AA
- Make and model: Boeing 767323
- Aircraft serial: 25198
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - SEAT MOUNTED EMERGENCY LIGHTS AT FIRST CLASS LEFT HAND SEATS INOPERATIVE.  AIRCRAFT OUT OF SERVICE FOR EVALUATION.  FOUND SHORTED WIRES AT SIDEWALL CONNECTOR OF SEAT 6AB.  REPAIRED WIRES AND REPLACED BATTERY PACK M735 FOR INOPERATIVE SEAT MOUNTED EMERGENCY LIGHTS AT FIRST CLASS LEFT HAND SEATS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
